# SDR DALA2018102200313

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 11,396 hours, 1,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FIXED FLAP TRACK FAIRING MISSING ACCESS COVER ON THE OUTBOARD SIDE. DEFERRED PER CDL 57-00-07. REPLACED ACCESS COVER.
